# SDR DALA2014121706581

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 34,178 hours, 29,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Light Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM CAPTAINS WING & NOSE LIGHT PANEL DURING SHORT FINAL.  THE LIGHTS WERE TURNED OFF AND SMOKE CEASED.  INSPECTED AND FOUND WIRE END BURNED ON NGL LIGHT SWITCH TERMINAL B2. SPLICED AND REPAIRED WITH NEW WIRE AND REPLACED NOSE TAXI LIGHT SWITCH IAW AMM.  OPERATION CHECKS GOOD.
